# SDR AALA202310310949

- Difficulty date: October 6, 2023
- Submitted: October 31, 2023
- Operation: Air carrier
- Aircraft: N551UW
- Make and model: Airbus A320*
- Aircraft serial: 4940
- Aircraft time: 38,578 hours, 14,911 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664513
- Part serial: M22991
- Condition: Deformed
- Location: Zone 800 - Doors
- Part time: 6,423 hours, 2,821 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: DEFORMATION OF SLIDE RAFT PASSENGER CREW DOOR 831 AT FORWARD GALLEY AREA. REPLACED SLIDE RAFT PASSENGER CREW DOOR 831 AT FORWARD GALLEY AREA.
